# SDR AWXA200200706

- Difficulty date: July 30, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C320747
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOOR SUPPORT BETWEEN BS 986.5 AND BS 1006, RBL 21, LOCATION OF RT AFT LAVATORY INBOARD FORWARD MOUNT.  MAINTENANCE REMOVED FLOOR SUPPORT BETWEEN BS 986.5 TO BS 1006, RBL 2; FABRICATED A NEW FLOOR SUPPORT, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02 PG 10-11 AND SRM 51-40-05 PG 4-5.
